# SDR CALA2022082202139

- Difficulty date: August 20, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A300*
- Aircraft serial: 472
- Aircraft time: 87,346 hours, 35,424 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: None
- Part number: NA
- Condition: None
- Location: Fr 56-67/Str 36r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 08/22/2022* AFT PIT BY LAV TANK FOUND TO HAVE OLD WASTE. LAV SPILL CLEAN UP PERFORMED BTW FRMS 56-67, STR 36R-36L IAW ECRA2011-01000, CORRECTIVE MEASURES B. IN-DEPTH CLEANUP, ALL STEPS UPTO AND INCLUDING (1) THRU (13); COMPLIED WITH ALL STEPS IN ECRA 2011-01000 STEP 2 B
